# SDR DLM88011816

- Difficulty date: November 15, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 27,632 hours, 21,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910082507
- Condition: Dented
- Location: Fs 200, L-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 200 / LONG. 17L :                      DENT REPAIR                                                 THE FUSELAGE SKIN WAS FOUND WITH A DEEP DENT JUST AFT OF    THE L1 DOOR AT FS 200 AND LONGERON 17L.  THE DENT WAS       REMOVED WITH A CUTOUT THROUGH ALL SKIN LAYERS.  THE CUTOUT  WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER  PER ER/A 382116-14, REV B.
